# SDR GLBA2003083

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 15,586 hours, 19,574 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER T/O.  CLEANED SPLIT FLAP SWITCH, OPS CK GOOD.
